# SDR SWIA200820914

- Difficulty date: November 17, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,715 hours, 31,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT SIDE FLOOR CROSS MEMBER AT FRAME 39 CORRODED.  REPLACED PER SRM.
